# SDR VNAA9802007

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 2276500000
- Condition: Failed
- Location: Lt Mlg
- Part time: 64,553 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A PROXY FAIL WARNING MESSAGE ILLUMINATED DURING GEAR RETRACTION.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED, WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT DOWN LOCK SWITCH HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-61-05.  FUNCTION CHECKS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
